Table of contents

Tsukuba Journal of Mathematics

Vol.36, No.1 (2012)
 Author
Title
Page
Kunihiko Kajitani
Asymptotic behaviors for multidimensional Kirchhoff equations
 1
Keiichi Kikuchi
The construction of rotation surfaces of constant mean curvature and the corresponding Lagrangians
 43
Masaru Kada and Yasuo Yoshinobu
Galois-Tukey connection involving sets of metrics
 53
Tomohiro Fukaya
Sublinear Higson corona of Euclidean cone
 67
Yasutomo Asai
Loop groups $SL_2(F[X,X^-1])$, universal central     extensions  and additive Steinberg symbols
 79
Mayuko Kon
Pseudo-parallel CR submanifolds of a complex space form
 99
Takao Hayami
Hochschild cohomology ring of a maximal order of the quaternion algebra
 111
Gao-Yan Jia and Zhen-Rong Zhou
Gaps of $F$-Yang-Mills fields on submanifolds
 121
Yoshiteru Kurosawa
On a classification of 3-simple prehomogeneous vector spaces with two irreducible components
 135
Vol.35, No.2 (2011)
Author
Title
Page
Tetsuya Hosaka
On boundaries of coxeter groups and topological fractal structures
153
Sorin Dragomir and Andrea Tommasoli
On p-harmonic maps into spheres
161
Chuan Liu and Yoshio Tanaka
Metrizability of ordered additive groups
169
Fatima Zohra Mezeghrani
Necessary and sufficient conditions for the solvability and maximal regularity of abstract differential equations of mixed type in UMD spaces
185
Kota Takeuchi
A generalization of Shelah's omitting types theorem
203
Makoto Sakaki
Lorentzian stationary surfaces in 4-dimensional space forms of index 2
215
Keiju Sono
A second limit formula for higher rank twisted Epstein zeta functions and some applications
231
Gen-ichi Oshikiri
On killing fields preserving minimal foliations of of polynomial growth at most 2
253
Alberto Favaron and Angelo Favini
Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations
259
Vol.35, No.1 (2011)
Author
Title
Page
Ayato Mitsuishi
The Gromov-Hausdorff distances between Alexandrov spaces of curvature bounded below by 1 and the standard spheres
1
Renato Manfrin
Propagation of analyticity in the $C^\infty$ solutions of quasi-linear weakly hyperbolic wave equations
13
Hiroyuki Kurihara
The structure Jacobi operator for real hypersurfaces in the complex projective plane and the complex hyperbolic plane
53
Takashi Shimomura
Chain mixing endomorphisms are approximated by subshifts on the Cantor set
67
Nobuhiro Innami, Yukihiro Mashiko, and Katsuhiro Shiohama
Metric spheres in the projective spaces with constant holomorphic sectional curvature
79
Changwen Li
On weakly s-quasinormally embedded and ss-quasinormal subgroups of finite groups
91
Mikhail Sgibnev
An asymptotic expansion for the distribution of the supremum of a Markov-modulated random walk
103
Michio Hamada
On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
115
Atsushi Ishii and Kengo Kishimoto
The Quandle coloring invariant of a reducible handlebody-knot
131
Yuki Anbo
Random graphs with a randam bijection
143
Vol.34, No.2 (2010)
Author
Title
Page
Naoyuki Koike
Hermann type actions on a pseudo-Riemannian symmetric space
137
Hiroyuki Nakaoka
Comparison of the definitions of abelian 2-categories
173
Nobuhiro Aki
On the Cartier duality of certain finite group schemes of type $(p^n ,..., p^n)$
183
Hisashi Kojima
On Siegel modular cusp forms of degree two.
201
Tomoo Yokoyama
On some classes of spectral posets
213
Tomoyuki Kakehi and Kensuke Sakai
Behavior of solutions to linear and semilinear parabolic pseudo-differential equations
221
Takeshi Kurosawa, Yohei Tachiya, and Taka-aki Tanaka
Algebraic independence of infinite products generated by Fibonacci numbers
255
Takashi Kondo
On the group of extensions Ext^1(G^$(&lambda)$_0),E^$(&lambda)$,...,$(&lambda)$_n)) over a discrete valuation ring
265
Vol.34, No.1 (2010)
Author
Title
Page
Lewis D. Ludwig, Peter Nyikos, and John E. Porter
Dowker spaces revisited
1
Takumi Ogawa and Yasuo Kamata
A product formula defined by the Beta function and Gauss's hypergeometric function
13
Nobuhiro Aki and Michio Amano
On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$
31
Kim Hyo Gyeong
The construction of the uniformly minimum variance unbiased estimator
47
Soumya Das
Note on Hermitian Jacobi forms
59
Kenta Ueyama
Geometric classification of quadratic algebras in two variables
79
Shunsuke Murata
Bernoulli-type relations in some noncommutative polynomial ring
97
Kazuhiro Okumura
Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
117
Mohammed Hichem Mortad
Similarities involving unbounded normal operators
129